# SDR GLBA2014081400428

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 37,496 hours, 45,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A .05 INCH HOLE IN THE BELLY SKIN NEAR THE ADF ANTENNA AT APPROX FS 219.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-028.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
